# SDR SWAA2022040642358

- Difficulty date: November 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO COMPARTMENT LAV SERVICE PANEL UPPER FRAME BETWEEN STA 847 AND STA 867 AND STR 23L TO STR 25L [LBL20-LBL36]; HAS CORROSION. / REMOVED AND REPLACED INTERCOSTAL ASSY; RADIUS FILLER; ZEE CHANNEL AT AFT CARGO COMPARTMENT LAV SERVICE PANEL BETWEEN STA 847 AND STA 867 STR 23L TO STR 25L [LBL20 - LBL36] PER REF B737-700 SRM 51-40-02-0G-0 DWG 146A7401 DWG 146A7402-4.
